Simultaneous solitary-wave solutions in a nonlinear parametric waveguide

He H., Werner M.J. and Drummond P.D. (1996) Simultaneous solitary-wave solutions in a nonlinear parametric waveguide. Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 54 1: 896-911.

Author He H.
Werner M.J.
Drummond P.D.
Title Simultaneous solitary-wave solutions in a nonlinear parametric waveguide
Journal name Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics   Check publisher's open access policy
ISSN 1063-651X
Publication date 1996-01-01
Sub-type Article (original research)
Volume 54
Issue 1
Start page 896
End page 911
Total pages 16
Subject 2610 Mathematical Physics
3100 Physics and Astronomy
3104 Condensed Matter Physics
3109 Statistical and Nonlinear Physics
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 70 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:18:26 EST by System User